×

zbMATH — the first resource for mathematics

On the stability of multisectoral growth equilibrium. (English) Zbl 0256.90010

MSC:
91B60 Trade models
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. J. Arrow, H. D. Block and L. Hurwicz, ”On the stability of the competitive equilibrium, II,”Econometrica, 27 (1959), 82–109. · Zbl 0095.34301 · doi:10.2307/1907779
[2] E. A. Coddington and N. Levinson,Theory of Ordinary Differential Equations, McGraw-Hill Book Company, INC., New York, 1955. · Zbl 0064.33002
[3] G. Debreu and I. N. Herstein, ”Nonnegative square matrices,”Econometrica, 21 (1953), 597–607. · Zbl 0051.00901 · doi:10.2307/1907925
[4] K. Inada, ”On a two sector-model of economic growth: comments and a generalization,”Review of Economic Studies, 30 (1963), 119–127. · doi:10.2307/2295809
[5] K. Inada, ”On the stability of the golden rule path in the Hayekian production process case,”Review of Economic Studies, 35 (1968), 335–345. · Zbl 0179.25004 · doi:10.2307/2296666
[6] M. Morishima,Equilibrium Stability, and Growth: A Multisectoral Analysis, The Clarendon Press, Oxford, 1964. · Zbl 0117.15406
[7] J. F. Muth, ”A note on balanced growth,”Econometrica, 22 (1954), 493–495. · Zbl 0056.13507 · doi:10.2307/1907439
[8] R. M. Solow and P. A. Samuelson, ”Balanced growth under constant returns to scale,”Econometrica, 21 (1953), 412–424. · Zbl 0050.36805 · doi:10.2307/1905447
[9] D. B. Suits, ”Dynamic growth under diminishing returns to scale,”Econometrica, 22 (1954), 496–501. · Zbl 0056.13601 · doi:10.2307/1907440
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.